Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have swelling on face. Take essvit, calinept, vibrania, atorlip, amlopress, thyrox, magprol, lamez, and asprito. Side effect?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
Does biotin tablet essvit, calinept for calcium, vibrania d for vitamin d3, atorlip 10 mg for cholesterol, amlopress 5mg for blood pressure, thyrox 5mg for hypothyroid, magprol 600 mg, lamez 100 mg, and asprito 5 for mood disorder haave any side effects because one problem is I have become moon faced and maybe have very slight swelling all over, not very visible to casual observer.
Posted Tue, 17 Sep 2013 in Skin Hair and Nails
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
Brief answer...there can be various causes for swelling in you.
Detailed answer....
Although there are various side effects of all the medicines listed by you and the list is exhaustive but since your main query is regarding weight gain and swelling,I would restrict myself to that.
There can be various causes for swelling in you,like ....
1.. ASPRITO  can cause slight weight gain.
2... MAGPROL is associated with weight gain and swelling.
3... AMLPOPRESS is associated with swelling on lower feet.
4... An uncontrolled hypothyroid status is associated with weight gain.
5... High blood pressure can cause swelling in body
6... Menopause is also associated with weight gain

since medicines are important for you and can not be stopped just because they are causing some weight gain,you have to adopt other general measures to keep a check of your weight and these are....
You are required to keep a control of your thyroid status and blood pressure.
Observe dietary control.
Do regular exercises.
Be more active 
I hope it helps however if you have any other specific query in your mind,please feel free to ask.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor